MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING

AV-TEMECULA-CT ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING
Catalog Number 22225M
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during removal resistance was met with the guide catheter, the other guide wire and the ultra stent delivery system that was loaded on the other guide wire resulting in the reported difficulty to remove.Manipulation of the device ultimately resulted in the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the s'port guide wire was advanced to the moderately calcified proximal right coronary artery.When the s'port guide wire was being removed from the anatomy, resistance was met with the guide catheter, the other guide wire and the ultra stent delivery system that was loaded on the other guide wire.The tip of the s'port separated, but remained inside the guide catheter.When the guide catheter was removed, the tip of the s'port was removed with the guide catheter.There were no adverse patient effects and no clinically significant delay in the procedure.

Brand Name
ACS HI-TORQUE EXTRA SPORT GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8432820
Report Number2024168-2019-02112
Device Sequence Number1103919
Product Code DQX
UDI-Device Identifier08717648079573
UDI-Public08717648079573
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22225M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: ULTRA STENT DELIVERY SYSTEM